# SDR IPXA2020061956743

- Difficulty date: June 18, 2020
- Submitted: June 22, 2020
- Operation: Air carrier
- Aircraft: N578UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 27154
- Aircraft time: 109,251 hours, 18,127 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Mechanism
- Condition: Inoperative
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT EMERGENCY EXIT DOOR DIFFICULT TO ARM IN AUTOMATIC MODE.  FOUND THE RT EMERGENCY DOOR MECHANISM OUT OF ADJUSTMENT.   FOUND ARM/DISARM HANDLE HARD TO AUTOMATIC POSITION. ADJUSTED AND LUBRICATED THE ARM/DISARM MECHANISM. OP CHECKED NORMAL IAW AMM 52-23-00-825.
